# SDR TAMF20100095S

- Difficulty date: April 30, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 84,836 hours, 31,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SC4 CHECK,  DURING ACCOMPLISHMENT TO OF EO 53-005 WAS DAMAGE A HOLE ON LONGERON SPLICE PLATE.  REPAIR WAS PERFORMED WITH EWO 767-53-147.
